Tuesday, March 5, 2013

Medicated CD9 - Hit by the fertility drug bus!

Hello All!  So yesterday I didn't write because I am pretty sure I was hit by the fertility drug bus.  I couldn't keep my eyes open, I went home from work, I was exhausted.  I came home, laid on the couch and napped/(watched TV) all afternoon.  It was amazing and I felt revitalized.  I think the changing of meds. (and the ridiculous number of follies I've got going) had  a lot to do with it.  Today I feel a TON better.  Today's video:

I'm sorry...I just had to.  LOL.  It is kind of how I feel right now.   No other updates than yesterday I had a ton of liquid coming out of my lady parts.  It wasn't really a cervical mucus, but just liquid.  Here is what doc had to say:

when your estrogen levels get very high, the blood vessels in the vagina dilate and can add extra fluid to the system, the cervical glands also secrete more fluid and this can show up in the vaginal secretions.  It is probably fine, and we will get a chance to look at the uterus and cervix at the ultrasound, so no worries.

Good to know!  It has since slowed down.  Other than that I feel pretty good today.  The Ganarelix shot went much better today than yesterday, it still burned, but wasn't as bad.  Next appointment is tomorrow at 10:00.  I'm hoping we will get an idea as to when we will do retrieval.  Eeeeeeeeeee!

Julie

1 comment:

Amber said...

Reading your posts brings back memories... I had Lupron injections and those always burned. I'm glad you were able to rest. Your body is going through a lot right now and it's a lot of work growing those follies!